MathSciNet Relay Station
MathSciNet bibliographic data
MR759140 57N20 (54C55 57N35 58B05)
Sakai, Katsuro On ${\bf R}\sp{\infty }$-manifolds and $Q\sp{\infty }$-manifolds. Topology Appl. 18 (1984), no. 1, 69–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement